# SDR AALA202308110823

- Difficulty date: August 2, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N875NN
- Make and model: Boeing 737823
- Aircraft serial: 33220
- Aircraft time: 35,409 hours, 14,986 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A56503
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON PASSENGER CABIN FLOOR SUPPORT STRUCTURE INTERCOSTAL LOCATED AT BS 293 AND LBL 11.5. REPLACED INTERCOSTAL PER AARD 51-00-05-1 R1.
